# SDR AU000968

- Difficulty date: September 27, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T184287SP
- Condition: Separated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT OUTBOARD FLAP INBOARD TRAILING EDGE FAIRING MISSING. INBOARD FAIRING ATTACHMENT BRACKET MISSING. FASTENERS PULLED FROM FLAP.
